| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6; -9.50 diopter implantable collamer lens into the patient's left eye (os).It was reported that the lens was explanted due to over sized vaulting.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Additional Manufacturer Narrative
Device evaluation: h3: device evaluation: the lens was returned in a "specimen cup" with liquid.Visual inspection found no visible damage.Claim#: (b)(4).